Research ArticleOpen accessPhrase in the titleK-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential EquationsP.O. Babatola, R.A. Ademiluyi, E.A. AreoJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,502 accessesView PDFCite
37 articles for “Ordinary Differential Equations”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessPhrase in the titleNumerical Solution of Fourth Order Linear Ordinary Differential Equations by Cubic Spline Collocation Tau MethodO.A. Taiwo, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,985 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleAn Order Six Zero-Stable Method for Direct Solution of Fourth Order Ordinary Differential EquationsKayode Sunday JacobAmerican Journal of Applied Sciences, Vol. 5, Issue 11 · 30 Nov 2008 · 7,170 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleA New Approach for Solving Second Order Ordinary Differential EquationsLaith K. AL-Hwawcha, Namh A. AbidJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 8,009 accessesView PDFCite
Research ArticleOpen accessPhrase in the titleConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaAmerican Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,108 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComputational Analysis of Network ODE Systems in Metric Spaces: An ApproachSusmit BagchiJournal of Computer Science, Vol. 13, Issue 1 · 1 Mar 2017 · 7,891 accessesView PDFCite
Research ArticleOpen accessIn the keywordsTime-Delay Estimation using the Characteristic Roots of Delay Differential EquationsSun Yi, Wonchang Choi, Taher Abu-LebdehAmerican Journal of Applied Sciences, Vol. 9, Issue 6 · 7 Apr 2012 · 8,082 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,882 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA New Perturbative Approach in Nonlinear Singularity AnalysisTat-Leung YeeJournal of Mathematics and Statistics, Vol. 7, Issue 3 · 29 Jul 2011 · 7,331 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Pseudo Spline Methods for Solving an Initial Value Problem of Ordinary Differential EquationB.S. Ogundare, G.E. OkechaJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,809 accessesView PDFCite